# SDR SWAA2025021085905

- Difficulty date: January 14, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; AFT SHIELD BS 480 TO 500A RBL 23 HAS CORROSION. (MARKED)<[01] REMOVED AND REPLACED FCB AFT SHIELD BS 492 TO BS 500A RBL 23 WL 156 IAW SRM 51-40-02 SRM 51-40-05 AND DWG # 143A0080 REV:-
